# SDR WX0A071140

- Difficulty date: March 29, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2953657501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DURING LANDING, DENT ON RT FWD SIDE OF FUSELAGE APPROX 3 O`CLOCK POSITION.  DENT IS 28" X 19" X S 3/4" DEEP WITH PULLED RIVETS IN SECOND FRAME, BENT AND CRACKED.  CUT OUT DAMAGED SKIN AND FRAMES, HFEC INSPECTED AREA NO CRACKS NOTED.  FABRICATED SKIN, FILLERS, DOUBLERS AND STRAPS.  RECEIVED REPLACEMENT FRAMES, LOCATED DRILLED AND INSTALLED FRAMES, SKIN AND REPAIR PARTS IAW AAR EA14718 AND MD80 SRM 53-04 FIG 62.
